# SDR R61A2023071200394

- Difficulty date: June 29, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N429YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000408
- Aircraft time: 22,746 hours, 15,437 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066755002
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORRODED SHEAR CLIP AT FRAME 75, STRINGER 29R-28R. CORRECTION: DISCREPANCY SHOULD STATE "CORRODED SHEAR CLIP AT FRAME 74, STRINGER 29R-28R- ". ALL WORK PERFORMED ON THIS TASK CARD WAS DONE AT FR 74, STGR 29R-28R. SHEAR CLIP AT FR 75 WAS NOT REPLACED. REMOVED AND REPLACED SHEAR CLIP AT FRAME 74, STRINGER 29R-28R REF EMB SRM 51-40-08. SEE WIPS AND TASKS FOR WORK ACCOMPLISHED.
